# SDR COEA0707911

- Difficulty date: October 9, 2007
- Submitted: October 25, 2007
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Part number: 103FN2
- Condition: Shorted
- Location: Control Unit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE EN ROUTE FROM KTN-SIT, THE NR 2 HEADING BUG AND INDICATOR FAILED.  CREW ELECTED TO OVERFLY SIT AND CONTINUE ON TO JUN FOR MAINTENANCE.  SECURED LOOSE WIRING, CLEANED AND RE-CLAMPED CONNECTOR ON THE COURSE AND HEADING CONTROL UNIT.  (M)
